# SDR QXEA2013091401388

- Difficulty date: September 14, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 16,026 hours, 17,124 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 16,026 hours, 17,124 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOE BRAKES FELT INEFFECTIVE AT SLOW SPEEDS. ANTI-SKID WAS ON.  R & R OF NR 1 INBD, NR 1 OTBD, AND NR 2 OTBD WHEEL SPEED TRANSDUCERS.  ANTI-SKID CONTROL SYS FUNCTION CHECKED GOOD.  TAXI CHECK WITH ANTI-SKID ON AND OFF GOOD.  NO DEFECTS NOTED. RETURNED TO SERVICE.
